# SDR ASAA2020112933598

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,117 hours, 6,423 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE REQUIRED.  GROUNDED-YES.  ACCOMPLISHED FAN BLADE LUBE ON NR 1 ENGINE, PER T/C 78472010.  REMOVED AND REPLACED 9 FAN BLADE SPACERS, DUE TO ELASTOMER BEING LOOSE.  NO OTHER DEFECTS NOTED.
